# SDR USAA2011122700031

- Difficulty date: December 26, 2011
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 30,811 hours, 19,810 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Damaged
- Location: Apu Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORTED A DIRTY SOCK SMELL ON APPROCH INTO PHL CAUSING DIZZINESS.  AFT F/A WENT ON OXYGEN  FOR REMAINDER OF THE FLIGHT.  MAINTENANCE REMOVED AND REPLACED THE APU, THE LEFT PRIMARY HEAT EXCHANGER AND NR 1 & 2 PRECOOLER EXCHANGERS.  HONEYWELL TEARDOWN REPORT INDICATES THE APU SHOWED SIGNS OF INGESTION.  ALTHOUGH A POSITIVE LEAK WAS NOT IDENTIFIED, THE LOAD COMPRESSOR / SEAL AREA WAS WET WITH OIL EXTERNALLY AS WAS THE SCROLL HOUSING, AND OIL WAS FOUND IN BLEED SYSTEM.
